Wong-Zakai Approximations for Stochastic Volterra Equations
Year: 2024
Author: Jie Xu, Mingbo Zhang
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1526–1553
Abstract
In this paper, we shall prove a Wong-Zakai approximation for stochastic Volterra equations under appropriate assumptions. We may apply it to a class of stochastic differential equations with the kernel of fractional Brownian motion with Hurst parameter H∈(1/2,1) and subfractional Brownian motion with Hurst parameter H∈(1/2,1). As far as we know, this is the first result on stochastic Volterra equations in this topic.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jcm.2305-m2022-0268
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1526–1553
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 28
Keywords: Stochastic Volterra equations Wong-Zakai approximations Fractional Brownian motion Subfractional Brownian motion Quadratic mean convergence.
Author Details
Jie Xu Email
Mingbo Zhang Email